# SDR ASAA2023030642213

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 26,864 hours, 8,455 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE RIGHT FMC FAILED.  GROUNDED - YES. RAN THE FMC FAIL CHECKLIST AND IT RESTORED RIGHT FMC OPERATION.
